Wednesday, January 23, 2013

Question of the Day

How cruel is it that the 2ww will invariably fall right along a woman's PMS schedule?
I was totally fine until today. Gah!

9 comments:

  1. Replies
    1. "Ibuprofen will help" - fiddlesticks! Fiddlesticks I say!

      Delete
  2. I have always thought my reaction to a BFN wouldn't be so awful if I wasn't PMS'ing.

    ReplyDelete
    Replies
    1. Not only PMSing - but coming off a crap load of "extra" hormones!

      Delete
  3. I agree with Jen - pump me full of hormones and then give me band news - the 2 ww is unbearable.

    Fingers and toes crossed - this will be positive!

    ReplyDelete
    Replies
    1. Wishing you the best of luck for tomorrow -
      Have your GC take Tylenol - ibuprofen decreases the chance if implantation. ( I think that was a joke above but I went through 2 cycles not knowing I couldn't take ibuprofen )

      Delete
    2. Thanks! I'm pretty sure they told her that because they told me specifically that since I wasn't carrying, that ibuprofen was fine when I was cramping. They said had I been implanting back into me that they would say stick to Tylenol for cramping.
      I guess it's too late to ask her. She would feel terrible if she had.

      Delete
  4. "Bad news" - lol I hate the iPad!!!

    ReplyDelete

I LOVE comments - feel free to join in!
Unless you are a spammer and hawking your wares. Then you will be booted immediately.